# SDR AMTA200800102

- Difficulty date: February 18, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AT E-STA 231.70 AND 225.70 FOR SUPPORT PANEL 333FB ONT EH LT HORIZ STABILIZER.  REPAIRED IAW EA737-5510-08-A0010 NOTE ELONGATED HOLES WERE SELF INDUCED, FRE ERA 737-55R-6237. (K)
